Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Ultrasound shows oedematous appearance and calyceal fullness in kidney. Meaning?

i am 27 yrs old....last weak i got an ultrasound ...which results in kidney oedematous appearance and calyceal fullness bilaterally...when liver examine homogenous echo texture of the liver parenchyma,poratl vein diameter 10.5mm...pancrease obscured by grossly dilated stomach gas shadows having lot of internal echos and food mixed debris seen floating in it....what does it means doc..
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi welcome to HCM,
Calyceal system means collection part of kidney, which is dilated due to urine is known as fullness . It may be full urinary bladder or lower ureteric stone.
Your liver is normal, portal vain is normal upto 12 mm.
Pancreas is not seen as there is gas in stomach. Pancreas lies behind the stomac.
Overall your report appears normal, no need worry at all.
Thanking you.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor